# SDR DALA2015101206098

- Difficulty date: October 7, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 43,264 hours, 14,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK STERILE LIGHT INOPERATIVE.  FOUND LENS AND BULB MISSING. REQUIRES MPN 63-4951-003 AND STK 55-3300-3-0191.  NIS IN MSP FWD TO MEL AND PLACARDS INSTALLED IAW 33-25-01. OK FOR SERVICE.  REPLACED BULB AND LENS IAW AMM 33-20. OPS CK GOOD.
